PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 1 | 5-20
Tytuł artykułu

Strongly rectifiable and S-homogeneous modules

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we introduce the class of strongly rectifiable and S-homogeneous modules. We study basic properties of these modules, of their pure and refined submodules, of Hill's modules and we also prove an extension of the second Prüfer's theorem.
Twórcy
  • Department of Mathematics Faculty of Applied Sciences, University of West Bohemia, Univerzitní 22, Cz-30614 Pilsen, Czech Republic
Bibliografia
  • [1] K. Benabdallah, A. Bouanane and S. Singh, On sums of uniserial modules, Rocky Mountain J. Math. 20 (1990), 15-29.
  • [2] K. Benabdallah and S. Hattab, Modules localement rectifiables et modules rectifiables preprint, Université de Montréal (1985).
  • [3] K. Benabdallah and S. Hattab, Rectifiable modules. I, Comment. Math. Univ. St. Paul. 37 (1988), 131-143.
  • [4] L. Bican, Kulikov's criterion for modules, J. Reine Angew. Math. 288 (1976), 154-159.
  • [5] L. Bican, The structure of primary modules, Acta Univ. Carolin. Math. Phys. 17 (1976) no. 2, 3-12.
  • [6] A. Facchini and L. Salce, Uniserial modules, Comm. Algebra 18 (2) (1990), 499-517.
  • [7] T.S. Shores, Decomposition of finitely generated modules, Proc. Amer. Math. Soc. 30 (1971), 445-450.
  • [8] T.S. Shores, The structure of Loewy modules, J. Reine Angew. Math. 254 (1972), 204-220.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.